Couldn't find what you looking for?

TRY OUR SEARCH!

about a month ago i noticed a discharge on the tip of my penis and discomfort when urinating. believing it was gonorrhea or chlamydia becuase i had it once in the past several years prior i called my dr. he prescribed me levaquin 500mg 1 tablet and 2 other pills which im not sure now what they were.
nothing happened i did research online and saw azithromycin was what they said to use. i called my dr and he prescribed me 2 500mg pills to be taken at once. a couple days later i felt alot better. i thought that i got something from this girl i received oral sex from. she was tested and everything came up clean and i at this point thought i was cured. i received oral sex again and the symptoms came back. i called the dr and told him what happened.... stupid me right. he prescibed me azithromycin again only this time i took 2 250mg pills the first day and 1 250mg pill for the next couple days totalling 5 days.

this didnt help and i couldnt understand why the dr would give me a less dose then the bigger dose worked the first time. so i went to a walk in clinic and told the dr my situation. he wrote me a sript for 4 500mg azithromycin and he said this would clear out any infection. that night before i went to bed i took 2 then a half hour later i took another then i took the last one about 4 hours later. i know i was suppose to take them all at once but i knew it would upset my stomach.

everything appeared to be slowly getting better i took the 4 pills on 3/3/09 now today it is 3/14/09 and my sypmtoms are serious discomfort when i ejaculate. lastnight i couldnt fall asleep so i went pee and it helped the pain to go away. although sometimes i do feel discomfort after i pee on the tip of my penis but its much worse after ejeculation. ive been waking up all wet from sweat at night. i pariodically feel a sensation throughout the day on the tip of my penis or inside my penis what feels like in the urine tube.

i have a slight clear discharge and my pee hole will stick togther and sometime my underwear cotton stick to it.

i have been having serious erection problems. if i get hard it never lasts. im 28 ill b 29 next month and i have never had a problem keeping a rock hard erection. now its impossible and embarrasing.

my testicles are tender and i feel a pain in them at certain times of the day more so at night these things happen.

i called both dr back today and told them what is happening the first dr said i have prostatitis and told me to take 1 500mg levaquin a day for 21 days. the second dr at the walk in clinic told me to see a urologist and gave me a number to call and he also thought is was prostatitis. i called the urologist and only could speak with the nurse and they would giveme any information only that it would be $160 to come in and more money for all the tests.

i want another opinion. i honestly cant afford to go to the urologist and pay out that money being that i was just laid off and have no insurance. to me it seems that i have had prostatitis this whole time and the reason i started to feel better eachtime was becuase of the meds but then when i stopped taking them the symptoms come back full force.

should i take the 21 days of levaquin and see what happens?

im really freaking out.

can i pass this on to my current partner?

help me please
thanks sooo much i feel like im fighting a never ending battle and im scared

Loading...

OK, that doesn't sound like fun.

My experience: I take a shower every night before I go to bed. For a while, the tip of my penis would hurt after showers. I would also feel this pressure to urinate as well as discomfort in my urethra..... this would happen only at night however and it would be gone in the morning. Because the discomfort became worse and it was getting hard to fall asleep, I saw my doc. He felt my prostate and rather than being firm, it was "squishy" (and rather uncomfortable when he did it). He diagnosed prostatitis. As I understand it, symptoms vary and can be rather weird which, by your description, fits.

Prostatitis is an infection in your prostate and is difficult to get rid of. Once you have it, it's also likely to come back in the future. I took levaquin for 1 month and my symptoms went away for good.

Good Luck............
Reply

Loading...